Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18686


Title: Matrix Product-Form Solutions of Stationary Probabilities in Tandem Queues
Authors: 陸行
Date: 1999-12
Issue Date: 2008-12-24 13:29:05 (UTC+8)
Abstract: Fujimoto et al., have proved that the tail of the joint queue length distribution in a two-stage tandem queueing system has the geometric decay property. We continue to investigate the properties of stationary distributions in this tandem queueing system. Under the same conditions proposed by them, it is further shown that the stationary probability of the saturated states in the PH/PH/c1 Ñ /PH/c2 queue has a linear combination of product-forms. The method of linear combination of product-forms is presented in a QBD process with a countable number of phases in each level. We show that each component of these products can be expressed in terms of roots of the associated characteristic polynomials which involve only the Laplace-Stieltjes transforms of the interarrival and service time distributions.
Relation: Journal of the Operations Research Society of Japan,42(4),436-456
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
436-456.pdf433KbAdobe PDF693View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing